# SDR SWAA2024011139626

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 53,068 hours, 31,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GRAB HANDLE BROKEN OFF AT TOP.<[01] INSTALLED FWD ENTRY DOOR ASSIST HANDLE AND NUT PER AMM 52-11-31.
